# SDR SWIA202157962

- Difficulty date: March 30, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME AT APPROX. F.S 409+80 REQUIRES CUT AND SPLICE REPAIR AT STG14R FOR ACCESS (REQUIRED FOR STRINGER 17R REPAIR)     (C-CHECK RO 5/3/2021)    CUT THE FRAME AND FABRICATED AND INSTALLED THE FRAME REPAIR AT THE FS 409+80 FRAME SECTION FROM STR 14R TO STR 20R REF CRJ 200 SRM 51-00-15 REPAIR NO.-01 AND BOMBARDIER DWG 601R32205 REV H. COMPLIED WITH TASK CARD 51-900-1003-SKY.
